Drug cocktails

So it turns out that some drug cocktails are bad!

As I was taking the oral antibiotics I seemed to start feel worse every day I took them. This can normally happen but I’ve not noticed it quite like this. My diarrhea was watery and stopping me from doing things. My appetite was gone. I had a revolting taste in my mouth. All fairly standard antibiotic side effects. However, I also noticed i had tremors, my joints were aching, my muscles were cramping/spasming easily, i felt faint/dizzy, and just so so so tired.

Turns out that the antibiotic (clarithromycin) I was on effects the levels of Tacrolimus (immune suppressant) in your body.  And in my body it had over doubled it!!! So this might be an explanation to my more exaggerated side effects!!

I hate taking medication!!! They all have some form of side effects. And then it just gets ridiculous when you have to take a load of other meds just to get rid of those side effects.

So I have finished the antibiotics, and now we are trying to get my Tac levels back down to something normal in my body. Have already noticed an improvement over the weekend, so fingers crossed this will continue to improve!!!

 

2 thoughts on “Drug cocktails

  1. Lind

    Ow Emma bless your cottons glad things are improving I. Had an awful reaction to that med. hallucinations and all sorts@ never take it again!

    Like

    1. I get the most bizarre dreams with it! But compared to Ciclosporin it’s a dream!! I did not get on well with Ciclosporin at all! Head aches. High BP. Nausea. Acidic stomach, etc etc.

      Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s